| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4: unk, a5: unk, a6: unk, d6a: unk, d6b: unk, h6 - work order search: another similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 13.2mm vticm5_13.2 implantable collamer lens, -11.50/+1.0/090 (sphere/cylinder/axis), due to the lens tore during surgery.The backup lens was implanted.Additional information has been requested but none has been forthcoming.